# SDR SWI2025F00235

- Difficulty date: December 7, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MX 29280445) PAX DOOR FORMER, FS329.41,BETWEEN  DD5 AND DD6 INTERCOSTAL IS CORRODED     (C-CHECK RO 2/26/2025)    REMOVED AND INSTALLED NEW PAX DOOR FORMER @FS329.41 BETWEEN MID DD5 AND DD6 INTERCOSTAL IAW CRJ 900 SRM 51-42-06-001-001-A01 REV 38 DATE JUL-25-2020 AND DWG 601R31702 REV. N      COMPLIED WITH TASK CARD 51-900-1002-SKY
